Least-squares Padé reduction: a nonuniqueness property

T. Nigel Lucas, I. D. Smith

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


It is shown that least-squares Padé reduced order models are not unique for a given order. Depending on which reduced denominator coefficient is chosen to be unity, the method is seen to minimise an error index over different subsets of system time moments when calculating this denominator.
Original languageEnglish
Pages (from-to)1640-1642
Number of pages3
JournalElectronics Letters
Issue number19
Publication statusPublished - 14 Sep 1995


Dive into the research topics of 'Least-squares Padé reduction: a nonuniqueness property'. Together they form a unique fingerprint.

Cite this